Question for those of you on Mavenclad/Cladribine or any neuros on here: I’ve just started on this drug and I’m in the middle of my week five dose, in year one. I’m aware the dosage is very specific according to your weight etc.
My question is: I felt quite unwell on one of my dosage days (unrelated to MS or the medicine itself) and vomited a few hours after taking my cladribine dose for the day. I’m unsure whether I vomited up the pills or not.
I contacted my neuro who prescribed the pills who wasn’t much help, and said if I couldn’t see the pills in my vomit (sorry to be so graphic!) then I had probably absorbed them and it would be ok. But I can’t really be sure… Not to get too revolting but you know, it’s vomit!
I’m not sure if I should just carry on as normal or if I should ask for another prescription for extra pills, which I likely wouldn’t be able to get in time anyway as they’d need to be ordered.
Normally I wouldn’t worry about something like this, but as this drug has such a specific dose I’m not sure if I should?